Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36697
標題: (Journal of the Chinese Chemical Society,47(4A):753-757)Homogeneous line-width of optical and multiple electron-LO-phonon scattering in quantum dots
作者: K. Kral
Z. Khas
C. Y. Lin
S. H. Lin
關鍵字: linewidth;optical lineshape;quantum dot;relaxation rate
出版社: Amsterdam,Netherlands:Elsevier Science Publishers B. V.
Project: Journal of the Chinese Chemical Society,47(4A), Page(s) 753-757.
URI: http://hdl.handle.net/11455/36697
Appears in Collections:物理學系所

Files in This Item:
File Description SizeFormat Existing users please Login
Lin17.pdf228.15 kBAdobe PDFThis file is only available in the university internal network   
Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.